





#### A-WOW Global Initiative Foundation (A-WOW GIF)

Annual Young Women Empowerment Conference
"Girl 2 Girl Transforming the World"
8th March - 16th March, 2014

Location: Kama Conference Centre 8 West La on Ring Road, Labone, Accra.

Day One | Saturday - March 8 | Akwaaba- Welcome

Arrive in Accra, Ghana with Delta. Transfer from airport to your hotel and meet with West African dressmakers. Check into your hotel and relax for the evening.

Day Two | Sunday - March 9 | Naming Ceremony | Identity Capital | Understanding Self and Achieving Goals

Depart for a scenic drive to a beautiful village located on the lower course of the splendid Volta. You will have the opportunity to pay a courtesy call on the paramount chief and elders, enjoy traditional drumming and dancing by the villagers and participate in a naming ceremony where you will be given a traditional African day name. Other activities include a demonstration of pottery making, which is the main occupation of women in the village. Later depart to Akosombo to tour the famous Akosombo Dam, located near the Volta River.

06:00	06:30 am	Supervised morning walk - daily journal
06:30	07:00 am	Breakfast
07:05	07:15 am	load buses
07:15	08:15 am	travel – arrival – unload (travel time 50 min)
08:15	01:00 pm	Tour Volta Village
01:00	01:30 pm	Lunch
01:30	01:40 pm	load buses
01:40	02:20 pm	travel – arrival – unload (travel time 50 min)
02:20	05:30 pm	Tour Akosombo Dam
05:30	05:40 pm	load buses
05:40	06:40 pm	travel – arrival – unload (travel time 50 min)
06:50	07:50 pm	Dinner
08:00	09:00 pm	Action Lab 1:









# Day Three | Mon 10 Mar 2014 | Accra City Tour

Depart after breakfast for a sightseeing city tour of Accra. You will drive through the administrative and economic districts of Accra, the capital of Ghana. This 137-year-old city has a blend of colonial and modern architecture that summarize her history. You will visit the W. E. B. Dubois Center for Pan African Culture, Independence/ Black Star Square and Kwame Nkrumah Memorial Park. End your tour at the Arts Center where you will have an opportunity to use your bargaining skills to shop from an open-air market for artifacts from Ghana and West Africa.

06:30	07:00 am	Breakfast
07:05	07:15 am	load buses
07:15	08:15 am	travel – arrival – unload (travel time 50 min)
08:15	01:00 pm	Tour the City of Accra
01:00	02:00 pm	Lunch
02:10	03:40 pm	cont. tour
03:40	03:55 pm	load buses
04:00	05:00 pm	travel – arrival – unload (travel time 50 min)
05:15	06:15 pm	dinner
05:40	06:40 pm	free time
06:40	07:40 pm	Action Lab 2:
07:40	09:40 pm	A-WOW Global Project – Part II "We Want To Be Heard"

#### Day Four | Tue 11 Mar 2014 | Part I

A-WOW Ambassadors in the spotlight, a live interview with TV3.

#### TV3 -First in News - Best in Entertainment

After breakfast, depart for an up close and in person interview with A-WOW Global Ambassadors.

TV3 Network Limited (TV3 Ghana) is a private free-to-air television broadcaster. The company began on-air transmission on October 1, 1997, and produces a variety of television program including new, drama, reality and entertainment shows. With its tag line, 'First in News, Best in Entertainment', TV3 Ghana established itself as the most watched free-to-air television station in Ghana.

06:30	07:00 am	Breakfast
07:05	07:15 am	load buses
08:00	09:00 am	travel – arrival – unload (travel time 50 min)
09:00	10:00 am	A-WOW Ambassadors live interview with TV3
10:00	10:15 am	load buses
10:15	11:00 am	travel - arrival – unload (travel time 30 min)









### Visit to the University of Ghana | Part II

Later the group will continue the trip to the University of Ghana in Legion, just north-east of Accra. The Legon Campus also houses the central administration of the University. You will visit the five traditional halls namely Legion, Volta, Commonwealth, Akuaffo and Mensah Sarbah, there are three other hostels namely the Valco Trust Hostel, the International Student's Hostel and the Ghana Hostels Limited. On the Legon Campus, there is one college of Agriculture, 11 faculties, 4 schools, 5 institutes, 64 departments, 8 centers, and 3 agricultural research stations, the University of Ghana provides 78 undergraduate and 25 graduate programs in various fields in the arts, social science, business, physical and biological sciences, medicine, dentistry, allied health sciences, agriculture, engineering sciences and law. The group will also visit the Institute of African Studies where special programs such as the Performing Arts are offered.

11:30	01:00 pm	Tour the University of Ghana
01:00	01:30 pm	Lunch
01:30	01:40 pm	load buses
01:40	02:20 pm	travel – arrival – unload (travel time 30 min)
02:20	04:20 pm	Tour the Institute of African Studies
04:25	04:40 pm	load buses
04:40	05:30 pm	travel – arrival – unload (travel time 50 min)
05:45	06:45 pm	dinner
07:00	08:00 pm	Action Lab: 3
08:00	09:00 pm	A-WOW Global Project – Part II "We Want To Be Heard"

#### Five Day | Wed 12 Mar 2014 | Travel to do Good Volunteer Project - the City of Hope Refuge Orphanage

This orphanage cares for children who have been trafficked, orphaned, or abandoned. The mission of the orphanage is to look after children, who are marginalized, promote understanding of the value of every child, create opportunities for community change, and increase awareness of the issue of trafficking. Called the Freedom Center, the children home was established in 2007 and provides child care, education, recreation, spiritual fulfillment and a nurturing environment for children in need. Travel to do Good activities will consist volunteering in after school programs or other projects at the school.

06:00	06:30 am	Supervised morning walk - daily journal
06:30	07:00 am	Breakfast
07:05	07:15 am	load buses
07:15	08:15 am	travel – arrival unload (travel time 50 min)
08:15	09:00 am	Tour City of Hope Refuge Orphanage
09:00	12:30 pm	Travel to do Good Volunteer Project
12:30	01:30 pm	Lunch
01:30	01:40 pm	load buses
01:40	02:20 pm	travel – arrival – unload (travel time 50 min)
02:20	05:30 pm	A-WOW Global Project – Part II "We Want To Be Heard"
05:30	05:40 pm	load buses
05:40	06:40 pm	travel – arrival – unload (travel time 50 min)
06:50	07:50 pm	dinner
08:00	09:50 pm	Action Lab: 4









#### Day Six | Thurs 13 Mar 2014 | Cape Coast and Elmina Castles

After breakfast check out of hotel and depart for a drive to Cape Coast. Upon arrival embark on a tour of the infamous Forts, Castles and Slave Dungeons of Ghana. History will unfold the story of the slave trade which the impact is still felt beyond the shores of Africa today. Visit the Cape Coast Castle built by the Swedes in 1653 and was later taken over by the British. This castle also houses the West African Historical Museum established by the Smithsonian Institute in collaboration with the Ghanaian Government in 1994. Visit the Elmina Castle built by the Portuguese in 1482 and is also known as St. George's Castle. This castle was the first European structure built in Sub - Saharan Africa. The harbor nestled below the Elmina Castle, full of pirogues preparing to go to sea offers one of West Africa's greatest photo opportunities.

06:00	06:30 am	Breakfast
06:35	06:45 am	load buses
06:45	09:00 am	travel – arrival – unload (travel time 2 hrs)
09:00	12:00 pm	Tour Cape Coast
12:00	01:00 pm	Lunch
01:10	04:10 pm	Tour Elmina Castles
04:15	04:30 pm	load buses
04:30	05:10 pm	travel – arrival – unload (travel time 30 min)
05:10	06:10 pm	Dinner
06:10	07:10 pm	check-in hotel
07:15	08:15 pm	Action Lab 5:
08:15	09:15 pm	A-WOW Global Project – Part II "We Want To Be Heard"

#### Day Seven | Fri 14 Mar 2014 | IWD Celebration – G 2 G Conference Kick Off!!

06:00	06:30 am	Breakfast
06:35	06:45 am	load buses
06:45	09:00 am	travel – arrival – unload (travel time 2 hrs)
09:00	09:30 am	check–in hotel
10:00	12:00 pm	A-WOW Global Project – "We Want To Be Heard
12:00	01:00 pm	Lunch
01:10	01:20 pm	load buses
01:20	02:00 pm	travel – arrival – unload (travel time 30 min)
02:00	02:30 pm	A-WOW Ambassadors Welcome Orientation and Registration
02:30	04:30 pm	General Public Registration

(3:00 – 4:30 pm. A-WOW Ambassadors Private Dinner & photos w/ VIP's)









# Conference Blast Off | Official A-WOW Women's Day Celebration (IWD)

05:00	05:15 pm	Welcome Address - Greetings From Around the World
05:15	05:25 pm	Introduction of A-WOW Global Foundation - Presentation
05:25	05:45 pm	Introduction of A-WOW 2014 Ambassadors Candidate
05:45	05:55 pm	Mistress of Ceremony– Introduction of Keynote Speaker-
05:55	06:25 pm	Keynote Speaker: "Empowering the Girl-Child"
06:30	06:40pm	Donors and Sponsors Shout-outs
06:30	06:35 pm	Closing Remarks - A-WOW
06:35	07:05 pm	Group Pictures
07:10	07:15 pm	load buses
07:15	08:30 pm	travel – arrival – unload (travel time 30 min)

# Day Eight | Sat 15 Mar 2014 | Annual Young Women Empowerment Conference

08:00	09:30 am	Registration – General Public Registration
09:30	09:40 am	Welcome Address - Hello Sisters - History International Women's Day Celebration
09:40	09:50 am	Introduction of A-WOW Global Foundation - Presentation
09:50	10:10 am	Introduction of A-WOW 2014 Ambassadors Candidate
10:10	10:15 am	A-WOW Anthem (Song by A-WOW Ambassadors)
10:15	10:20 am	Introduction of Keynote Speaker
10:20	11:00 am	Keynote Speaker: "Empowering the Girl-Child"
11:00	12:30 pm	Action Lab 6:
12:30	01:30 pm	Lunch
01:30	01:45 pm	A-WOW Global Project – "We Want To Be Heard
01:45	03:00 pm	Action Lab 7: Asset Based Community (ABCD): How can young women seen in our
		community positively impact the community?
03:00	03:30 pm	Guest Speaker
03:30	03:45 pm	Break
03:45	03:55 pm	Cultural Beats
03:55	04:10 pm	Cultural Dance
04:10	04:20 pm	Donors and Sponsors Shout-outs
04:20	04:30 pm	Closing Remarks - A-WOW
04:30	05:00 pm	Group Pictures
05:00	07:00 pm	(There will be a 2 hour break)
07:00	09:00 pm	Movie "Girl Rising" (discussion)
09:00	11:00 pm	Spoken-word & Hangout
11:00	11:15 pm	load buses
11:15	11:50 pm	travel – arrival – unload (travel time 30 min)









#### Day Eight | Sun 16 Mar 2014 | Kakum National Park or Shopping

Depart for a drive to Kakum National Park, one of West Africa's surviving tropical rainforests. Extending over 360 sq. km, Kakum is home to over 40 large mammals and 400 bird species as well as many species of butterflies, flora and fauna. The most popular attraction is the Canopy walkway which is made up of seven bridges extending 330m, hanging 100 feet above the forest floor. Choose between a 2 km nature walk through this forest to discover the wide variety of exotic floral species and the medicinal values they offer or take a walk on the canopy walkway.

06:00	06:30 am	Supervised morning walk - daily journal
06:30	07:45 am	Ambassadors and CEO Breakfast Meeting - Action Lab 8: The Next Steps:
		Where Do We Go From Here?
07:45	07:55 am	load buses
07:55	08:45 am	travel – arrival – unload (travel time 50 min)
08:45	02:00 pm	Tour Kakum National Park
02:15	03:15 am	travel – arrival – unload (travel time 50 min)
03:15	06:00 pm	free time
06:00	– pm	Depart to the airport
10:40	– pm	Bon Voyage

## Video Link:

kinky-licious [http://www.youtube.com/watch?v=TURujk7xn5c]

#### Video Link:

Ayo Ayoola-Amale [http://www.youtube.com/watch?v=riwHoovzWw8]

